I had to take plan B this morning the oops happen last night I was wondering about when the pill stops effecting my body like after so many hours after talking it I would have no effects?
I have taken it once and I never experienced side effects. Can you list which side effects in particular you are referring to?
Plan B will take virtually immediate effect (otherwise it may not stop pregnancy!), & those effects can last up to a few weeks. For me, they always lasted 2 weeks. I would get very depressed with it, amongst other things.
You can expect any amount of hormonal symptoms, including breast tenderness, nausea, bloating, cramping, back ache, dizziness etc
Plan B is a large dose of synthetic (man-made) progesterone for your body to handle. Everyone reacts differently to it, & it tends to depend on where you are in your cycle when you take it, as to what symptoms you experience.
You may have spotting or bleeding after using it, & it may delay your period by a week or two.
Hope that helps.
Got my period on the 15 of November 2016 end on the 19 have a 26 days cycle that month had sex on the25 and 26 of november took emergency pill on the 26 took the second dose 27 around 10:30am now its the 4 of December and am having spotting could it be side effect are implantation bleeding took emergency pill before but first am experiencing spotting before my period
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Nov 2014 • 1 answer
Updated 25 Jul 2015 • 1 answer
Updated 28 Jul 2016 • 1 answer
Updated 22 Aug 2018 • 2 answers
Updated 7 days ago • 1 answer